Skip to main content
placeholder image

Reachable Set Estimation of T-S Fuzzy Systems with Time-Varying Delay

Journal Article


Abstract


  • In this paper, the reachable set estimation problem is investigated for delayed discrete-time Takagi-Sugeno fuzzy systems with bounded input disturbances and nonzero initial conditions. A reachable set estimation condition is derived by using the reciprocally convex combination approach to bound the forward difference of triple-summable terms. The derived condition guarantees that all the states of the system with the initial conditions from some domain are bounded in a compact set, and all the states from other domain converge exponentially within another compact set. Moreover, a less conservative stability condition is also obtained. The effectiveness and the reduced conservatism of the proposed results are illustrated by numerical examples.

Publication Date


  • 2017

Citation


  • Feng, Z., Zheng, W. X., & Wu, L. (2017). Reachable Set Estimation of T-S Fuzzy Systems with Time-Varying Delay. IEEE Transactions on Fuzzy Systems, 25(4), 878-891. doi:10.1109/TFUZZ.2016.2586945

Scopus Eid


  • 2-s2.0-85029354521

Web Of Science Accession Number


Start Page


  • 878

End Page


  • 891

Volume


  • 25

Issue


  • 4

Abstract


  • In this paper, the reachable set estimation problem is investigated for delayed discrete-time Takagi-Sugeno fuzzy systems with bounded input disturbances and nonzero initial conditions. A reachable set estimation condition is derived by using the reciprocally convex combination approach to bound the forward difference of triple-summable terms. The derived condition guarantees that all the states of the system with the initial conditions from some domain are bounded in a compact set, and all the states from other domain converge exponentially within another compact set. Moreover, a less conservative stability condition is also obtained. The effectiveness and the reduced conservatism of the proposed results are illustrated by numerical examples.

Publication Date


  • 2017

Citation


  • Feng, Z., Zheng, W. X., & Wu, L. (2017). Reachable Set Estimation of T-S Fuzzy Systems with Time-Varying Delay. IEEE Transactions on Fuzzy Systems, 25(4), 878-891. doi:10.1109/TFUZZ.2016.2586945

Scopus Eid


  • 2-s2.0-85029354521

Web Of Science Accession Number


Start Page


  • 878

End Page


  • 891

Volume


  • 25

Issue


  • 4